# SDR CALA2021072101153

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,442 hours, 26,454 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #1 ENG AIR INTAKE COWL INNER LIP SKIN AT 6 O-CLOCK POS HAS ONE RIVET HEAD BROKEN OFF & MISSING -- SEE PHOTO . REMOVED AND REPLACED FASTENER REF SRM 51-42-00 AND 71-11-11-300-015-A
